# SDR SWIA201335680

- Difficulty date: December 6, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BULKHEAD WEB IS CRACKED AT LBL 9 & RBL 9.  C-CHECK REPAIRED BULKHEAD WEB AT LBL 9 & RBL 9 IAW REO.
